# SDR JJBA20211124040

- Difficulty date: November 24, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 43,644 hours, 27,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 3 S1-13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE 1 RH SKIN AT FR 3 BTW STR 01R-13R SEVERAL RIVETS NOT PROPERLY INSTALLED. PAINT STRIPPED ON FWD FUSELAGE I RH, STR 01R-13R FOR INVESTIGATION ON FWD FUSELAGE I RH SKIN AT FR3 BTW STR 01R-13R IMPROPERLY INSTALLED RIVETS REMOVED. RIVETS HOLES FOUND TO BE ELONGATED, REPAIR LAYED OUT FOR SUBMISSION TO ENGINEERING STRINGER C/O ATS STR 1, 4, 9, 11 REMOVED AND FRAME SPLICE AT STR12. RH SKIN AT FR3 BTW STR 1 AND 13R REPAIRED. STR C/OUT AND FRAME SPLICE REINSTALLED.
